# SDR IPXA11M68336

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: ARB3027501
- Part serial: MAC35
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DROOPED L/E DAMAGED.  REPAIRED IAW EO MD11-5750-43663A.
